Isoniazid and Asparagus officinalis drug interactions - from FDA reports
There is no drug interactions reported by people who take Isoniazid and Asparagus officinalis together yet. This review analyzes the effectiveness and drug interactions between Isoniazid and Asparagus officinalis. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Isoniazid has active ingredients of isoniazid. It is often used in tuberculosis. (latest outcomes from Isoniazid 10,297 users)
Asparagus officinalis has active ingredients of asparagus.
On Feb, 27, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you take Isoniazid and Asparagus officinalis?
Interactions between Isoniazid and drugs from A to Za b c d e f g h i j k l m n o p q r s t u v w x y z
Interactions between Asparagus officinalis and drugs from A to Za b c d e f g h i j k l m n o p q r s t u v w x y z
Can you answer these questions?
- I've been on this medication for six months, I've only experienced the hair loss this past month and a half. I have lost half of my hair already in the period of a month and a half. will my hair grow back? Should I stop taking this medication?
- Hi I've recently found out that im hiv + with CD4 232 and was forced to start treatment tenofovir disoproxil,emtricitabine and efavirenz in one tablets,before starting treatment i had no symtomps but now i have devoloped rash al over my body since starting arvs. On my 3rd month visit at ...
- Extremely itchy rash, tiredness loss of appetite, sleeping paralysis and weakened immune system but still healthy
- Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
- I am 11 mo.s from transplant, blood test have shown decline in blood count since mo. 4.I don't see doc. only N.P. I am worried unnecessary test being done on me due to lack of experience. please advise. Thank You
You may be interested in these reviews
- I have UC and latent TB for which I am receiving isoniazid for 9 months. Since on isoniazid my UC has gotten much worse. Today is one of my really bad days with UC.
- I tested positive on hcg pregnancy test. However I am on Tribuss and Isoniazid. I would like to find out id it might be a false hcg positive due to the medication Im taking or not. Regards family
- I was prescribed isoniazid while taking tegretol during evaluation for a kidney transplant when TB sleeping germ was found in my bloodwork. I had a severe "semicomatose" type of reaction and was also unable to reach the prescribing Doctor directly.upon admission to the ER tegretol levels were ...
- I have been on isoniazid for 3 months, picking up 4th month next Monday.I am 49. Will turn 50 sept24. I've already had weight again from my methadone. Now I honestly feel bloated.and fatter..... help m. . ..
- Hi I began on meds in December for latent TB. Shortly after beginning the med, I had a sore throat. It seems to come and go. It also can make swallowing difficul. Is anyone else having these issues?